Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Veech structure theorem


Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 186 (1973), 203-218
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1973-0350712-1
MathSciNet review: 0350712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is the proof of the Veech structure theorem for point-distal flows without the assumption that the distal points form a residual set. This allows one to conclude that, in the case of metrizable flows, if there is one distal point then there is a residual set of such points.


References [Enhancements On Off] (What's this?)

  • [1] I. Bronštein, A theorem on the structure of almost distal expansions of minimal sets, Math. Issled. 6 (1971), vyp. 2 (20), 22-32, 157. (Russian) MR 44 #7532. MR 0290348 (44:7532)
  • [2] R. Ellis, Lectures on topological dynamics, Benjamin, New York, 1969. MR 42 #2463. MR 0267561 (42:2463)
  • [3] W. A. Veech, Point-distal flows, Amer. J. Math. 92 (1970), 205-242. MR 42 #2462. MR 0267560 (42:2462)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0350712-1
Keywords: Distal, proximal, point-distal extension, almost automorphic, regionally proximal, equicontinuous structure relation
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society